Journal of Applied Mathematics and Statistical Applications

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.
Reach Us +44-1647-403003

Research Article - Journal of Applied Mathematics and Statistical Applications (2018) Volume 1, Issue 2

A numerical solution of inverse scattering problem with non-over-determined data

The 3D inverse scattering problem with non-over-determined scattering data is considered. The data are the scattering amplitude A(β, α0, k) for all β ∈ S2β, where S2β is an open subset of the unit sphere S2 in R3, α∈ S2 is fixed, and K ∈ (a, b),0 ≤ a < b. In this paper, a numerical method is given for solving the inverse scattering problem with non-over-determined scattering data and the numerical results are presented.

Author(s): Alexander Ramm, Cong Van

Abstract Full Text PDF